shaky hands....??

DOES ANYONE EXPERIENCE SHAKINESS? I'M ON PREDNISONE AND HUMIRA...IS THIS A SIDE AFFECT OF PREDNISONE? ALSO, ONCE OFF PREDNISONE, HOW SOON WILL THE SIDE AFFECTS WEAR OFF?

Comments for shaky hands....??

Click here to add your own comments

Shakey Hands
by: Anonymous

I went on a clinical Trial with a Stelara type Drug IL-17. Within two days of my fith shot....I began bleeding from the rectum. WItin a few weeks I was diagnosed with the worst case of ulcerative colitis the doctors had ever seen!

I am on prednison 40 mg. plus Imuran, plus Asocol, plus melasalamine enemas every night. The progress is very slow. My face is swelling, my legs are swellingl My hands shake all the time and the gums in my mouth are inflamed.
they want to put me on another biologic for lon term care.

I am scared to death of a biologic at this point...as I know the biologic clinical trial drug pushed me into this new disease and diagnosis. I think these biologics are too powerful for some people. i also think the drug companies are the ones that tell us the dosage. I think that is a conflict of interst. They are selling the drugs. I think I was given the higest dos. I think dosing is the key to mananging inflamation as it relates to psoriasis, arthritis, crohn's, colitis, etc. I am learning some valuable life lessons in this process.

I think the Humira, Enbrel, Stelara, etc. in smaller doses will control the infammation...but if over dosed...will actually cause the infammation. So if you have microsopic colitis...I would not take a biologic. Then again...what came first the chicken or the egg?

I think as patients we need to be proactive. We need to question dosage! i am trying to talk my doctor into weaning me off this Prednisone. I have started using medical marijuana for the nausea and pain. Yahoo! Legal in Oregon!

Not just from meds
by: Heidi

before I was diagnosed and still to this day while on meds I get really cold and shaky when I have a bad flare up. not all lot of people have these symptoms, but it may be the crohns and not the meds. I not on those meds.

humira
by: roosta

The prednisolone made me shake and sweat real bad.I have now been on humira for a year and with good diet has kept me away from surgery.Injections hurt a fair bit but are better than flair ups.Digesic helps me if pain is bad.good luck

Prednisone & shaking hands
by: Rita

YES, I've been experiencing the same thing, along with hair loss, difficulty sleeping, sometimes scrambling my words up when talking, and one day, I thought I was having little 1 second black-outs in my head over and over, but that was only one day. It's nasty stuff, but really helps!

Prednisone
by: dh

Yes, yes, yes, prednisone will cause your hands to shake, your mind to wander to the point of hallucinations, and you will have trouble sleeping. If you're on a large dose (60 mg), you will not be able to function unless you have a sleeping pill to make it through the night and some valium or xanax to make it through the day to make yourself feel normal. Another thing that helps is marijuana. After SLOWLY reducing the amoung of prednisone I was on, I was put on 400 mg Asacol x 12/day, plus 150 mg of Imurin, and for the past 9 years on these drugs, I have lived a pretty normal life, having only 1-2 flare-ups that were very minimal, and if you catch these flare-ups fast, you can get back to normal quickly. Good luck!

Shaky hands
by: Vanessa

Same here, I have the CD since 13 years and EVERYTIME I take cortisone my hands always shakes and if I do an effort like keeping some books in my hands, it will get worse. My doc told me it is because the cortisone is a steroid and it removes the strengt in the muscle.
It is all normal :)

joys of steroids
by: julie

I kept a photo of myself at the worst of my steroid treatment - my face resembled Charlie Brown and my neck disappeared -I had sweats from my scalp that would drip down my face -
I got odd cramps in my hands, my fingers would go sideways

all the face swelling, hand issues, etc started easing for me as soon as I started the ramp down process to get off the steroids, and within 30 days I lost the 25 pounds I gained.

Good luck to you - the steroids were followed by Asacol and I've had really good luck since then. Hated taking the steroids but it really made a difference for me.

thanks
by: britt

i too have experienced the shakiness and hadnt realized till you posted this that prednisone was the cause... thanks. ive jus recently been diagnosed last year and am still very uneducated about my crohns.

shaky hands
by: Lizzie

Hi i to have very shakey hands sometimes worse than others i do think it must be down to the prednisolone as i havent yet statred humira how do you find it?
Do you think it is helping and what dose of pred are you on?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.